# SDR P2EA2002M049

- Difficulty date: July 16, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 28,669 hours, 23,199 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT8D219
- Part serial: 725676
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

During flight from LGA to MCI the right engine flamed out at 35,000 ft. Attempt to re-start was unseccessful. Performed unscheduled landing at PIT without incedent. Removed and replaced right engine IAW Job Card 80VG-1A-1. This closes SDR ...M049.
